# SDR SWIA20230607

- Difficulty date: June 7, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME ABOVE PAX DOOR AT FS333 IS CRACKED.     (C-CHECK RO 7/23/2023)    REMOVED AND INSTALLED NEW FRAME AND ALL REPAIR PARTS WET WITH SEALANT PER REO 601R-53-21-3636 REV -- DATED 2023/06/17.LEAK CHECK GOOD.SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH TASK 51-900-1003-SKY
